MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013072
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 500ml baxter bag, lot y322057, exp jan21, 5% dextrose injection; spiros adapter; non-bd secondary set; 250ml b braun bag lot j9n167, exp 1/21, 5% dextrose injection.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that tubing had a small hole and leaked while infusing cyclosporine on the bmt (bone marrow transplant) unit.The infusion of cyclosporine was running at 126 ml/hour as a secondary infusion.No patient harm occurred.
 
Event or Problem Description
It was reported that the tubing section that goes in the pump had a small hole that leaked while infusing cyclosporine on the bmt (bone marrow transplant) unit.The infusion of cyclosporine was running at 126 ml/hour as a secondary infusion.No patient harm occurred.
 
Additional Manufacturer Narrative
The customer's report that tubing had a small hole and leaked was confirmed.The primary set sample was inspected for kinks, holes/tears in the tubing or damages to the components.Visual inspection of the set noted a tear in the silicone segment directly below the upper fitment component.No other damage or issue was observed.Functional testing confirmed leaking from the tear.The cause of the leak was identified as due to a tear in the silicone segment.The root cause of the observed damage was not identified.The device history record search for model 10013072 could not be conducted due to no lot number being provided.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9868100
Report Number9616066-2020-01037
Device Sequence Number560950
Product Code FPA
UDI-Device Identifier07613203021210
UDI-Public7613203021210
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013072
Device Catalogue Number10013072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100,NON-BD EXT, TD (B)(6) 2020